# SDR V0XD201402200008

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: S614432
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT POST AT FS 279.00 LBL 11 CORRODED.  REPAIRED LT POST AT FS 279.00 LBL 11 BY REMOVING CORRODED AREA, FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-53-11-745 DATED 2012-09-08.
